ISSN 2147-9720 | E-ISSN 2148-4279
Case Report
Hemophagocytic lymphohistiocytosis after certolizumab treatment in a patient with rheumatoid arthritis
1 Department of Internal Medicine, Division of Intensive Care, Ankara University School of Medicine, Ankara, Turkey  
2 Department of Internal Medicine, Ankara University School of Medicine, Ankara, Turkey  
3 Department of Cardiology, Ankara University School of Medicine, Ankara, Turkey  
4 Department of Pathology, Ankara University School of Medicine, Ankara, Turkey  
5 Department of Rheumatology, Ankara University School of Medicine, Ankara, Turkey  
Eur J Rheumatol ; : -
DOI: 10.5152/eurjrheum.2018.17108
Key Words: Hemophagocytic lymphohistiocytosis, rheumatoid arthritis, certolizumab, skin involvement
Abstract

 

Hemophagocytic lymphohistiocytosis (HLH) is a rare and life-threatening syndrome that may be triggered by hereditary factors, autoimmune and immunologic disorders, infectious diseases, malignancies and medications. Suspicion of the disease and early treatment is of paramount importance. Since the presentation of HLH with only skin involvement is rare, early diagnosis may be difficult. A pathologically confirmed HLH case that presented with maculopapular skin lesions after certolizumab treatment is being reported in this presentation.

 

Cite this article as: Güven G, Güler A, Özyüncü N, Talan L, Heper A, Turgay TM, et al. Hemophagocytic lymphohistiocytosis after certolizumab treatment in a patient with rheumatoid arthritis. Eur J Rheumatol 2018; 10.5152/eurjrheum.2018.17108

Key Words
Authors
All
Author’s Corner
Survey
AVES | Copyright © 2018 Medical Research and Education Association | Latest Update: 01.06.2018